I have had RLS for 40 plus years,before they had any knowledge of what it was. I would describe it that I wanted to sleep but my motor

Sleep but my motor keeps running. I can't tell you how many years I have spent on the floor on my knees with my upper body laying on the chair. Moving my legs up and down, not to mention all the extra weight. With sleep disorders comes eating disorders. Then several years ago came fibermyalga .i have been taking pramipexole .05mg for many years for the RLS with tramadol 50mg when thr fibermyalga pain gets the best of me. The RLS started out once in awhile now it is everyday and sometimes it will kick in at noon. Somedays I'm so tired I can hardly move and then the pain from the fibermylia . The dr has prescribed different drugs for me for depression and it canceled out the restless leg medication if any one has a different remedy I would sure like to hear about it.

Last edited by

3 Replies

  • Hi Gabby and welcome. Sorry you having a rough time its maybe time to change from pramipexole to one of the other meds.You could try ropinerole or neupro patch.When you have been on the dopamine meds for some time they can cause augmentation which means the meds are making your symptoms worse.The best thing to do at this stage is change to another med, Good luck

  • Hi Gaby2949. I to have suffered RLS for 50 years!! of course it didn't have a name then and I was on everything under the sun. when I was younger it was more manageable but as you get older it gets much worse.

    I am (at the moment) settled on 6 Ropinirole 250 micirogram tablets. A day. a lot of chopping and changing with times. My GP said 6 is a safe dose, so I take 2 approx. 5pm and 4 as late as possible at night.11pm for me. I also take a co-codamol when necessary which also helps. good luck.

  • In fibromyalgia fatigue is a one of the biggest symptoms & also most have RLS as well. It goes in cycles if your not sleeping because of RLS then your fibro will be worse as your not sleeping. I have both n sometimes it's really hard. Your doc should put you on a few different meds to help both conditions.

You may also like...